# SDR 08FDEA04184

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misaligned
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE 1620-1640, LBL 45 HAS 2 SCREW HOLES ELONGATED. REMOVED DAMAGED SEAT TRACK PER SRM 51-40-02, FABRICATED NEW SEAT TRACK PER MAE TRAVELER T8/752959. LOCATED AND DRILLED PER SRM 51-40-05, TREATED AND PRIMED PER SRM 51-20-01, PAINTED PER SRM 51-21-00-7, AND INSTALLED PER SRM 51-40-02 AND 51-20-05.
